Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 785428, 13 pages
http://dx.doi.org/10.1155/2010/785428
Research Article

On Regularized Quasi-Semigroups and Evolution Equations

Department of Mathematics, Sabzevar Tarbiat Moallem University, P.O. Box 397, Sabzevar, Iran

Received 26 November 2009; Accepted 16 April 2010

Academic Editor: Wolfgang Ruess

Copyright © 2010 M. Janfada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Barcenas and H. Leiva, Quasisemigroups, Evolutions Equation and Controllability, Notas de Matemáticas no. 109, Universidad de Los Andes, Mérida, Venezuela, 1991.
  2. D. Bárcenas, H. Leiva, and A. Tineo Moya, “The dual quasisemigroup and controllability of evolution equations,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 691–702, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Cuc, “On the exponentially bounded C0-quasisemigroups,” Analele Universităc tii de vest din Timişoara. Seria Matematică-Informatică, vol. 35, no. 2, pp. 193–199, 1997. View at Google Scholar · View at MathSciNet
  4. V. Cuc, “Non-uniform exponential stability of C0-quasisemigroups in Banch space,” Radovi Matematichi, vol. 10, pp. 35–45, 2001. View at Google Scholar
  5. V. Cuc, “A generalization of a theorem of Datko and Pazy,” New Zealand Journal of Mathematics, vol. 30, no. 1, pp. 31–39, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Bárcenas, H. Leiva, and A. Tineo Moya, “Quasisemigroups and evolution equations,” International Journal of Evolution Equations, vol. 1, no. 2, pp. 161–177, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. B. Davies and M. M. H. Pang, “The Cauchy problem and a generalization of the Hille-Yosida theorem,” Proceedings of the London Mathematical Society., vol. 55, no. 1, pp. 181–208, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. deLaubenfels, “C-semigroups and the Cauchy problem,” Journal of Functional Analysis, vol. 111, no. 1, pp. 44–61, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y.-C. Li and S.-Y. Shaw, “N-times integrated C-semigroups and the abstract Cauchy problem,” Taiwanese Journal of Mathematics, vol. 1, no. 1, pp. 75–102, 1997. View at Google Scholar · View at MathSciNet
  10. Y.-C. Li and S.-Y. Shaw, “On characterization and perturbation of local C-semigroups,” Proceedings of the American Mathematical Society, vol. 135, no. 4, pp. 1097–1106, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Tanaka and I. Miyadera, “Exponentially bounded C-semigroups and integrated semigroups,” Tokyo Journal of Mathematics, vol. 12, no. 1, pp. 99–115, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Tanaka and I. Miyadera, “C-semigroups and the abstract Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 170, no. 1, pp. 196–206, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Pazy, Semigroups of Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983.
  14. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet